Article citationsMore >>

Rafiq, N. A. Mir and F. Ahmad, Weighted Čebyšev-Ostrowski type inequalities, Applied Math. Mechanics (English Edition), 28(7), (2007), 901-906.

has been cited by the following article:

Article

Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings

1Department of Mathematics, Faculty of Technical Science, University “Ismail Qemali”, Vlora, Albania

2College of Science, China Three Gorges University, 443002, Yichang, P. R. China


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 1, 16-29
DOI: 10.12691/tjant-6-1-3
Copyright © 2018 Science and Education Publishing

Cite this paper:
Artion Kashuri, Rozana Liko, Tingsong Du. Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings. Turkish Journal of Analysis and Number Theory. 2018; 6(1):16-29. doi: 10.12691/tjant-6-1-3.

Correspondence to: Artion  Kashuri, Department of Mathematics, Faculty of Technical Science, University “Ismail Qemali”, Vlora, Albania. Email: artionkashuri@gmail.com

Abstract

In this article, we first presented a new integral identity concerning differentiable mappings defined on m-invex sets. By using the notion of generalized relative semi-(r; m, p, q, h1, h2)-preinvexity and the obtained identity as an auxiliary result, some new estimates with respect to Ostrowski type inequalities are established. It is pointed out that some new special cases can be deduced from main results of the article.

Keywords